Bright red face and neck from doxycline, or prednisone
Patient :I got a boil on my but 2 months ago hurt like hell for about a week. Used a heating pad and than was able to heat up a bottle and used it to drain the boil. Went away a couple of days later. Than a week later I started getting small ones in my nose. Went to the doctors and they put me on Bactrim. 4 days later broke out in bad hives stopped taking it and went to the hospital. 2 weeks later got another boil in nose. Went back to Doctor. He put me on doxycycline taken for about a week and a half and my nose felt great. Got into some poison ivy the other day. Went back to the doctor and he put me on pnedinosone. A couple of days later and my question is I know doxycycline makes your skin sensitive so I apply a lot of sun screen to my face well my face is just fine during the day but when I have gotten home the last 2 days all of a sudden my face and neck turn bright red am I allergic to the doxy I stopped taking it yesterday should I still take the prednisone my poison ivy is almost gone. Please help thank you I'm tired of dealing with one thing after another
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.